MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,30,167,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,30,167,MITEK; ARTHROSCOPE
Catalog Number 242018
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the hd epscp,4.0,30,167,mitek device was broken (2+ pieces) : chipped/shaved/delaminated.It was reported in the service order that the device was scratched during sterile processing.There were no reports of delays to a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: repair level 2 intermediate repair - other damages caused by customer - outer tube damaged, distal tip distal tip damaged scratches/knicks - illumination distal tip fiber damaged - optical system, optical components broken lenses in optical system - cosmetic issue scratches/dents rust/discoloration visual : scratched/nicked, broken (2+ pieces) : chipped/shaved/delaminated and visual : deformed/bent per service report, this complaint was confirmed.Based on the investigation findings, the potential root cause is traced to user error.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
HD EPSCP,4.0,30,167,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25008666
Report Number1221934-2026-01702
Device Sequence Number21367351
Product Code HRX
UDI-Device Identifier10886705029150
UDI-Public(01)10886705029150
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown